# SDR DXTA2013010705231

- Difficulty date: January 4, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 6,105 hours, 4,192 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR APPEARED TO EXTEND NORMALLY, DISPLAYING 3 GREEN LIGHTS. ATTEMPTED TO EXTEND FLAPS TO 35, GEAR UNSAFE HORN SOUNDED.  RETRACTED FLAPS TO 15 AND HORN STOPPED.  REPEATED SEVERAL TIMES.  USED THE PNEUMATIC GEAR EXTENSION SYSTEM, AND THEN THE FLAPS EXTENDED TO 35 WITH NO GEAR HORN.   JACKED ACFT, BLEED HYD SYS IAW MM 12-12-02, REV 19 SERVICED HYD SYS, PERFORMED GEAR BLOWDOWN & DUMP VALVE TEST IAW MM 32-00-00, REV 19, SERVICED NITROGEN SYS, INSPECTED NLG & MLG WIRE HARNESS, NO DAMAGE NOTED, CHECKED NLG & MLG DOWNLOCK SWITCHES WITH CDMS PERFORMED LANDING GEAR AURAL WARNING TEST IAW CES-FT-680-0009, CHECKED GOOD, INSPECTED LANDING GEAR 1& 2 PCB'S, NO DAMAGE NOTED, CLEANED PCB'S.  PERFORMED LANDING GEAR TEST IAW MM 32-00-00, REV 19.  ALL CHECKED GOOD.
